# SDR P2EA99219

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: BACH8A06NN0263T
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 707 - PIT - SHORTLY AFTER TAKEOFF, AIRCRAFT EXPERIENCED 'A' SYSTEM HYDRAULIC SYSTEM LOSS.  LANDING GEAR WAS MANUALLY EXTENDED AND AIRCRAFT RETURNED TO GATE WITH NO INCIDENT.  REPLACED NOSE LANDING GEAR ACTUATOR RETRACT LIE WITH TEMPORARY LINE.  TEMPORARY LINE INSTALLED.  INSTALLED HYDRAULIC LINE ON NOSE GEAR EXTENSION/RETRACTION ACTUATOR IAW MM 20-10-51.  (M)
